CSpace

Browse/Search Results:  1-10 of 25 Help

Selected(0)Clear Items/Page:    Sort:
On the nonisospectral Kadomtsev-Petviashvili equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2006, 卷号: 39, 期号: 13, 页码: 3367-3373
Authors:  Yu, GF;  Tam, HW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Pfaffianization of the q-difference version of the two-dimensional Toda lattice equation 期刊论文
JOURNAL OF NONLINEAR MATHEMATICAL PHYSICS, 2005, 卷号: 12, 页码: 147-152
Authors:  Hu, XB;  Tam, HW
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
A pfaffian version of the modified discrete KP equation 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2005, 卷号: 311, 期号: 2, 页码: 518-529
Authors:  Hu, XB;  Tam, HW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
modified discrete KP  pfaffianization  gram-type pfaffian  
Pfaffianization of the discrete three-dimensional three wave interaction equation 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2005, 卷号: 407, 页码: 277-295
Authors:  Zhao, JX;  Hu, XB;  Tam, HW
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
discrete three-dimensional three wave equation  pfaffianization  discrete Gram-type determinant solution  Gram-type pfaffian  
Applying the pfaffianization procedure to the two-dimensional Leznov lattice 期刊论文
THEORETICAL AND MATHEMATICAL PHYSICS, 2005, 卷号: 144, 期号: 3, 页码: 1288-1295
Authors:  Zhao, JX;  Hu, XB;  Tam, HW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Pfaffianization  soliton solutions  Grammian  Wronskian  Leznov lattice  
Soliton solutions of two (2+1)-dimensional differential-difference systems 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2005, 卷号: 74, 期号: 7, 页码: 1980-1982
Authors:  Yu, GF;  Tam, HW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
soliton solutions  differential-difference equations  pfaffian  Hirota bilinear form  
Pfaffianization of the three-dimensional three-wave equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 2005, 卷号: 38, 期号: 5, 页码: 1113-1118
Authors:  Zhao, JX;  Tam, HW;  Hu, XB
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Pfaffianization of the two-dimensional Toda lattice 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 296, 期号: 1, 页码: 256-261
Authors:  Hu, XB;  Zhao, JX;  Tam, HW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
A symplectic structure preserved by the trapezoidal rule 期刊论文
JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 2003, 卷号: 72, 期号: 9, 页码: 2193-2197
Authors:  Tam, HW;  Wang, DL
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
symplectic structure  trapezoidal rule  Richardson's extrapolation  
Two integrable differential-difference equations derived from the discrete BKP equation and their related equations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2003, 卷号: 175, 期号: 3-4, 页码: 177-184
Authors:  Gilson, CR;  Hu, XB;  Ma, WX;  Tam, HW
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
differential-difference equation  BKP equation  Backlund transformations